# SDR DL76S021038

- Difficulty date: September 5, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 50,275 hours, 24,344 cycles
- Engine: Ge CF680A2
- Engine time: 52,308 hours, 25,375 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Part time: 52,308 hours, 25,375 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

AT TOP OF CLIMB AND CRUISE AT 410 HOT PACK ODOR IN COCKPIT NO LIGHTS OR WARNINGS. NO REPORTED ODOR FROM THE CABIN.  F/A'S LATER REPORTED HAZE AND LAV SMOKE DETECTOR ALARMS.  TURNED RT PACK OFF, SMOKE SEEMED TO ABATE.  REMOVED RT PACK BYPASS VALVE AND DUCT HAS OIL . CONTINUED INSPECTION RT ENGINE HIGH PRESSURE DUCT AND LOW PRESSURE DUCT.  NO CONTAMINATION NOTED. FOUND OIL LEAKING IN APU BLEED AT APU.  APU CHANGE PER TRANS 1T101(453486) PERFORMED DUCT BURNOUT PER MM.
